Abinash, S and Kathiravan, T and Srilakshmi, K - Some New Congruences for l-Regular Partitions Modulo 13, 17, and 23

hrj:5827 - Hardy-Ramanujan Journal, May 21, 2020, Volume 42 - Special Commemorative volume in honour of Alan Baker
Some New Congruences for l-Regular Partitions Modulo 13, 17, and 23

Authors: Abinash, S and Kathiravan, T and Srilakshmi, K

A partition of n is l-regular if none of its parts is divisible by l. Let b l (n) denote the number of l-regular partitions of n. In this paper, using theta function identities due to Ramanujan, we establish some new infinite families of congruences for b l (n) modulo l, where l = 17, 23, and for b 65 (n) modulo 13.


Volume: Volume 42 - Special Commemorative volume in honour of Alan Baker
Published on: May 21, 2020
Submitted on: October 10, 2019
Keywords: 05A17,congruences,l-regular partitions,theta function identities 2010 Mathematics Subject Classification 11P83,[MATH]Mathematics [math],[MATH.MATH-NT]Mathematics [math]/Number Theory [math.NT]


Share

Consultation statistics

This page has been seen 21 times.
This article's PDF has been downloaded 20 times.